# SDR CALA2014031490608

- Difficulty date: March 14, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Saturated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR LOWER SKIN PANEL HAS TRAPPED WATER INDICATION 25.5, FROM INBD END & 7 FROM TE, AREA IS 3.5 IN DIAMETER.  DRILLED WITNESS HOLES & FOUND NO EVIDENCE OF MOISTURE PRESENT.  CLEANED & APPLIED REPAIR, SEALED & RESTORED FINISH IAW SRM 55-21-11PARA 5D, FIG 204.
